# SDR DHL2008805534

- Difficulty date: March 23, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Worn
- Location: Lt Mlg Ww
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W DOOR UPLATCH RAIL RIB WORN AT STA 890.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW JC EC-00840-001D, DWG DOUGLAS NR 5653490. REMOVED WORN RIB IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW RIB IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1 (TORQUE).  REFER TO JC EC-00840-001-D (WO 3457) FOR RIB FABRICATION.  REFER TO JC BZ2M2383 FOR OPS CHECK.
